My mother aged 72 had a leg bypass 7 months ago,after which was put on warfarin. her leg has been very large and full of fluid since. water tablets didn't help at all, she recently became a little breathless with a bit of a cough. Then developed a bad cough and chest infection which was treated with antibiotics, the breathlessness got worse with a pain in her side. then she coughed up blood which was investigated with an xray and was told she had fluid on the lung.She is now waiting to have a biopsy, to find the cause of the fluid, she has had about 3 litre drained off because she was in distress. warfarin had to be stopped for this so having to wait for levels to drop. She is very unwell and not eating but her stomach is still big think she may have fluid there too. when the fluid is drained it is the colour of red wine. Could this fluid be connected to the build up in her leg. Have you any idea what the cause may be. THANKS
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.